Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 'Tinnitis + Bupropion former poster

Posted by Shes_InItForTheMoney on January 15, 2011, at 17:18:27

In reply to 'Tinnitis + Bupropion, posted by former poster on January 13, 2011, at 18:28:56

> "Tinnitis is caused by loss of hearing, nothing else". This is what the last 4 Drs have said to me. I know for a fact that the Bupropion and Naproxen I'm on gives me tinnitis. Therefore it makes me deaf? I am so fed-up with Physicians and Psychiatrists not knowing their profession. I saw a Eye ear nose and throat specialist yesterday. He said that "none of my meds can cause tinnitis". I know my hearing would improve if I could get off these 2 medications.
>
> Am I slowly destroying my hearing by taking these meds? I have 45% loss at this point

No, you are not destroying your hearing by taking the meds. I have tinnitus, and was just reading this little brochure at Walmart that lists over 50 meds that can cause tinnitus. Meds that effect blood pressure supposedly are certain to cause it, as well as antidepressants. You won't go deaf from it. It is just annoying background noise.
My tinnitus was/is likely also caused by playing very loud heavy rock music...lol. Just remember, a large majority of people also need glasses as they get older (myself included.) It is just a part of life. :)

Jay


She's in it for the money
You know, love don't cost a thing
Build your heart a diamond and it don't need no ring
-M. Good

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shes_InItForTheMoney thread:976718
URL: http://www.dr-bob.org/babble/20110115/msgs/976879.html